# SDR ASAA2013060394965

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,886 hours, 7,938 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Failed
- Location: Pressure
- Part time: 25,886 hours, 7,938 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT ALTITUDE WINDOW ON PRESSURIZATION PANEL IS ERRATIC AFTER POWER TRANSFER ON GROUND.  ACFT GROUNDED.  R & R CABIN PRESSURE CONTROL MODULE REF AMM 21-31-02-400-801. OPS CKS GOOD REF AMM 21-31-00-700-802 AND 21-31-00-710-801.
